| Catalog Number |
6207000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: seven events were reported for this quarter.Product return status: six devices were received for evaluation.One device was available for evaluation but has not yet been received.Evaluation status: five events were confirmed during testing -three devices were found to be affected by missing components.-two devices were found to be affected by cracked/fractured components.One device evaluation is in progress.Product disposition: five devices were repaired and returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 7 malfunction events in which the device had a component detach.Six events had no patient involvement; no patient impact.One event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 1 device was available for evaluation but has not yet been received.Evaluation status: 1 reported event was confirmed during testing.1 device was found to be affected by a missing component.2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 7 malfunction events in which the device had a component detach.6 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 7 total events were initially reported.1 previously reported event is included in this follow-up record. product return status 1 devices were received. evaluation status 1 reported event was not confirmed during testing.Additional information devices were not labeled for single-use.Devices were not reprocessed and reused.
Event or Problem Description